# SDR DLL15962450

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1606372145
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING IWS 555 RIB UPPER CAP AT STR 10 HAS A CRACK APPROX .875 INCH LENGTH.  THE CRACK WAS STOP DRILLED, COLD WORKED AND EDDY CURRENT INSPECTED.  REV B PROVIDES FAA APPROVAL TO ER/A.
